Alert archive / Louisiana / Wind Advisories in 2013

Wind Advisory 3, NWS New Orleans, LA

February 24, 2013Saint Bernard Parish, Saint John the Baptist Parish, Louisiana

NWS New Orleans, LA issued this wind advisory at Feb 24, 2013, 2:51 PM CST for Saint Bernard Parish, Saint John the Baptist Parish, Louisiana. It took effect at Feb 25, 2013, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 24, 2013, 2:51 PM CST (20:51 UTC)
In effect from
Feb 25, 2013, 12:00 PM CST
Expired
Feb 25, 2013, 4:43 AM CST
In force
Issued by
NWS New Orleans, LA

Counties Saint Bernard Parish, LA, Saint John the Baptist Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WWUS74 KLIX 242051
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
251 PM CST SUN FEB 24 2013

...GUSTY WINDS EXPECTED TOMORROW ACROSS THE SOUTHSHORE...

.THE STORM SYSTEM EXPECTED TO BRING SEVERE WEATHER AND HEAVY
RAINS TO THE AREA WILL ALSO LEAD TO BREEZY TO WINDY CONDITIONS
ACROSS MUCH OF THE AREA. AS A SURFACE LOW IN NORTHEAST TEXAS
RAPIDLY DEEPENS TOMORROW AND WE MOVE FURTHER SOUTH AWAY FROM THE
WARM FRONT...STRONG WINDS JUST ABOVE THE SURFACE WILL MIX DOWN TO 
THE GROUND AND LEAD TO WINDY CONDITIONS MAINLY ACROSS THE
SOUTHSHORE DURING THE AFTERNOON HOURS.

LAZ058>064-067>070-250500-
/O.NEW.KLIX.WI.Y.0003.130225T1800Z-130226T0100Z/
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-LOWER LAFOURCHE-
LOWER JEFFERSON-LOWER PLAQUEMINES-LOWER ST. BERNARD-
INCLUDING THE CITIES OF...LAPLACE...RESERVE...THIBODAUX...
RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER...
NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...GALLIANO...
CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY
251 PM CST SUN FEB 24 2013

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CST MONDAY. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR FROM MIDDAY INTO
  THE EARLY EVENING HOURS.

* DURATION...6 TO 7 HOURS OF SUSTAINED WINDS OF 20 TO 25 MPH WITH
  GUSTS UP TO 35 MPH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAB
2 follow-up statements
254 
WWUS74 KLIX 250610
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1210 AM CST MON FEB 25 2013

...GUSTY WINDS EXPECTED TOMORROW ACROSS THE SOUTHSHORE...

.THE STORM SYSTEM EXPECTED TO BRING SEVERE WEATHER AND HEAVY
RAINS TO THE AREA WILL ALSO LEAD TO BREEZY TO WINDY CONDITIONS
ACROSS MUCH OF THE AREA. AS A SURFACE LOW IN NORTHEAST TEXAS
RAPIDLY DEEPENS TOMORROW AND WE MOVE FURTHER SOUTH AWAY FROM THE
WARM FRONT...STRONG WINDS JUST ABOVE THE SURFACE WILL MIX DOWN TO
THE GROUND AND LEAD TO WINDY CONDITIONS MAINLY ACROSS THE
SOUTHSHORE DURING THE AFTERNOON HOURS.

LAZ058>064-067>070-251415-
/O.CON.KLIX.WI.Y.0003.130225T1800Z-130226T0100Z/
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-LOWER LAFOURCHE-
LOWER JEFFERSON-LOWER PLAQUEMINES-LOWER ST. BERNARD-
INCLUDING THE CITIES OF...LAPLACE...RESERVE...THIBODAUX...
RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER...
NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...GALLIANO...
CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY
1210 AM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 7 PM CST
MONDAY EVENING...

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR FROM MIDDAY 
  INTO THE EARLY EVENING HOURS. 

* DURATION...6 TO 7 HOURS OF SUSTAINED WINDS OF 20 TO 25 MPH 
  WITH GUSTS UP TO 35 MPH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

22/TD
155 
WWUS74 KLIX 251043
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
443 AM CST MON FEB 25 2013

...STRONG GUSTY WINDS ACROSS THE SOUTHSHORE TONIGHT THROUGH
   TUESDAY AFTERNOON...

.A SURFACE LOW OVER NORTH TEXAS WILL RAPIDLY DEEPEN TODAY AND MOVE
EAST OVER ARKANSAS TONIGHT. LARGE PRESSURE DIFFERENCES WILL CREATE
STRONG WEST WINDS MAINLY ACROSS THE SOUTHSHORE LATER TONIGHT
THROUGH TUESDAY AFTERNOON.

LAZ058>064-067>070-251845-
/O.CAN.KLIX.WI.Y.0003.130225T1800Z-130226T0100Z/
/O.NEW.KLIX.WI.Y.0004.130226T0600Z-130226T2100Z/
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-LOWER LAFOURCHE-
LOWER JEFFERSON-LOWER PLAQUEMINES-LOWER ST. BERNARD-
INCLUDING THE CITIES OF...LAPLACE...RESERVE...THIBODAUX...
RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER...
NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...GALLIANO...
CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY
443 AM CST MON FEB 25 2013

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST TUESDAY. 

* TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR FROM MIDNIGHT TONIGHT
  TO TUESDAY AFTERNOON.

* DURATION...8 TO 10 HOURS OF SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH
  WITH GUSTS UP TO 35 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Feb 24, 8:00 AM CST, 6 hours 51 minutes earlier.

Area forecast discussion, Feb 24, 8:00 AM CST, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
800 AM CST SUN FEB 24 2013

.UPDATE...

.SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. A DRY AND MODERATELY
STABLE SOUNDING WITH A PW OF 0.51 INCHES AND AN LI OF 2.2. AN
INVERSION IN PLACE BETWEEN THE SURFACE AND 3000 FEET ASL WITH
TEMPERATURES RANGING FROM THE MID 40S TO THE MID 50S BETWEEN THOSE
LEVELS. A LIGHT TO MODERATE NORTHEASTERLY FLOW IN THE LOWER LEVELS
BELOW 3000 FEET WITH A STRONG SOUTHWESTERLY FLOW IN PLACE ALOFT.

&&

.PREV DISCUSSION... /ISSUED 453 AM CST SUN FEB 24 2013/

SYNOPSIS...
LATEST SURFACE ANALYSIS SHOWED THE OLD FRONTAL BOUNDARY FROM
NORTHEAST FLORIDA TO NORTHWEST GULF TO NEAR 28N JUST SOUTH OF THE
MISSISSIPPI DELTA AND SHOWED A 1018MB HIGH OVER THE SOUTHERN
ILLINOIS WITH THE RIDGE AXIS SOUTHWEST TO NORTHWEST GULF OF
MEXICO. IN ADDITION...A 1001MB LOW WAS LOCATED OVER SOUTHEAST
COLORADO. UPPER AIR ANALYSIS SHOWED A VIGOROUS SHORT WAVE OVER
THE FOUR CORNERS REGION AND A JET MAX OF 110 KNOT ON THE BACK
SIDE...STILL DEEPENING. THE SUB-TROPICAL JET STREAM WAS FROM WEST
TO EAST ACROSS OLD MEXICO ACROSS SOUTH TEXAS NORTHWEST ACROSS
LOUISIANA/MISSISSIPPI TO THE TENNESSEE VALLEY. PRECIPITABLE WATER
VALUE PLOTS SHOWED THE MOISTURE AXIS POOLING ALONG THE OLD
BOUNDARY.

DISCUSSION...
FOR TODAY...SURFACE HIGH OF OVER MID MISSISSIPPI VALLEY WILL SLIDE
NORTHEAST. SHORT WAVE OUT WEST WILL CONTINUE TO DEEPEN OVER THE
SOUTHERN ROCKIES. AN ASSOCIATED SURFACE LOW OVER SOUTHEAST
COLORADO WILL REDEVELOP SOUTH OVER WEST TEXAS. IN ADDITION...THE
SUB-TROPICAL WILL STRENGTHEN TO 140 TO 150 KNOTS FROM WEST TO
EAST ACROSS OLD MEXICO TO SOUTH TEXAS THIS AFTERNOON. WITH THE LOW
OVER WEST TEXAS AND SURFACE HIGH LIFTING NORTHEAST CONTINUE...THE
OLD BOUNDARY TO LIFT NORTH ACROSS THE AREA TONIGHT. AS A
RESULT...PRECIPITABLE WATER VALUES WILL INCREASE TO 1.6 INCHES
THIS EVENING. MID LAYER INSTABILITY WILL SLOWLY MIGRATE NORTH WITH
CAPE VALUES AROUND 1000J/KG ALONG THE COAST BY 12Z MONDAY...400
J/KG NEAR THE LAKE AND 200J/KG REACHING SOUTHWEST
MISSISSIPPI...THUS WILL MAINTAIN SLIGHT CHANCE OF THE THUNDER WITH
SHOWERS LIKELY TONIGHT.

BY MONDAY...NORTHERN AND SUB-TROPICAL JET WILL CRADLE THE BASE OF
THE WAVE AXIS WITH THE JET MAX FROM CENTRAL TEXAS TO NORTHWEST
GULF...PLACING THE FORECAST AREA IN THE LEFT-FRONT QUADRANT OF THE
SUB JET MAX. MODEL SOUNDING AT BATON ROUGE AN INCREASE
INSTABILITY WITH CAPE UP TO 1500 TO 1700J/KG AND GOOD DEAL OF CAPE
AREA ABOVE -20C TO EL. 0-3KM HELICITY INCREASE UP TO 250M/S.
ASCENT AIR DUE TO THE STRONG VORT MAX AS THE WAVE BECOMES
NEGATIVELY TILTED WILL PRODUCE A TRANSFER WINDS TO THE SURFACE IN
STORMS MONDAY AFTERNOON. ERGO...WILL MAINTAIN HIGHEST THREAT WITH
HAIL AND WIND...THEN A FEW TORNADOES MONDAY AFTERNOON AND MONDAY
EVENING. DRY AIR WILL DISPLACE MOISTURE MONDAY NIGHT WITH RAIN
CHANCES ENDING AFTER MIDNIGHT.

WAVE/LOW WILL SHIFT NORTHEAST AND MAINTAIN A NORTHWEST FLOW OVER
THE AREA FOR TUESDAY. ANOTHER DISTURBANCE ON THE BACK SIDE OF THE
TROUGH OR OVER THE PLAINS WILL DIVE SOUTH AND MAINTAIN LOWERED
THICKNESS THROUGH THE WEEKEND. A SIGNIFICANT WAVE WILL DIVE SOUTH
ACROSS THE AREA FRIDAY. THIS WILL YIELD STRONG COLD AIR ADVECTION
NEXT WEEKEND AND FREEZES MAY OCCUR FOR A GOOD DEAL OF THE LAND
FORECAST SATURDAY AND SUNDAY MORNINGS.

AVIATION...
MOISTURE WILL RETURN FROM SOUTH TO NORTH BEGINNING THIS AFTERNOON
AND EVENING...RESULTING IN A GRADUAL LOWERING OF THE CIGS TO MVFR
THEN IFR WITH RAIN DEVELOPING LATER IN THE EVENING. BEST CHANCES OF
THUNDERSTORMS WILL BE DURING THE DAY MONDAY...BUT A FEW STORMS COULD
DEVELOP AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER
MONDAY...BUT ODDS OF A SEVERE THUNDERSTORM AT ANY GIVEN LOCATION ARE
TOO LOW TO MENTION IN TAFS. 95

MARINE...
THE MOST SIGNIFICANT WEATHER WILL COME ON MONDAY AS A STRONG LOW
PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH THE COASTAL WATERS.
EXPECT NUMEROUS THUNDERSTORMS AND ROUGH SEAS. WINDS AND SEAS WILL
DIMINISH BY WEDNESDAY...BUT WILL BUILD AGAIN LATE IN THE WEEK AS
REINFORCING TROUGHS/FRONTS MOVE THROUGH THE REGION. 95

DECISION SUPPORT...

DSS CODE...BLUE
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...SLURRY SUPPORT
             MONITORING RIVER FLOODING
             MONITORING SEVERE WEATHER POTENTIAL FOR MONDAY

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

95

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  67  55  73  42 /  10  80  90  30
BTR  69  56  76  42 /  20  80  90  20
ASD  70  56  74  45 /  30  80  90  30
MSY  69  59  75  50 /  30  80  90  30
GPT  68  58  71  46 /  30  80 100  40
PQL  70  56  72  47 /  30  80 100  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM 11 PM SUNDAY TO 11 PM MONDAY FOR THE
     FOLLOWING ZONES: ST. TAMMANY...AND WASHINGTON.

GM...NONE.
MS...FLASH FLOOD WATCH FROM 11 PM SUNDAY TO 11 PM MONDAY FOR THE
     FOLLOWING ZONES: HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...AND WALTHALL.

GM...NONE.
&&
Hazardous weather outlook, Feb 24, 10:27 AM CST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1027 AM CST SUN FEB 24 2013

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-250430-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1027 AM CST SUN FEB 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ANOTHER AREA OF LOW PRESSURE WILL BRING A WARM FRONT THROUGH THE
AREA THIS EVENING AND OVERNIGHT. WIDESPREAD SHOWERS AND A
ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST LOUISIANA
AND SOUTHERN MISSISSIPPI LATE THIS EVENING THROUGH MONDAY MORNING
WITH THE HIGHEST AMOUNTS NORTH AND EAST OF LAKE PONTCHARTRAIN.
THEREFORE...A FLASH FLOOD WATCH IS IN EFFECT FOR EAST CENTRAL
LOUISIANA...EXTREME SOUTH CENTRAL AND COASTAL MISSISSIPPI LATE
TONIGHT THROUGH MONDAY NIGHT. A FEW STRONG STORMS WITH GUSTY WINDS
ARE POSSIBLE ALONG THE COAST LATE TONIGHT. OTHERWISE...SEVERE
WEATHER IS NOT ANTICIPATED TODAY OR TONIGHT.

MULTIPLE RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS THE AREA.
REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A SLIGHT RISK OF SEVERE WEATHER ON MONDAY AS THE
FRONT MOVES THROUGH THE AREA. AT THIS TIME...SOUTHEAST LOUISIANA
AND SOUTHERN MISSISSIPPI HAS THE RISK OF SEVERE WEATHER WITH ALL
MODES OF SEVERE WEATHER POSSIBLE MONDAY AND MONDAY EVENING. THE
MAIN TIME FRAME FOR SEVERE WEATHER WOULD BE MONDAY AND MONDAY
EVENING. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY
RAINFALL IS POSSIBLE WITH ANOTHER 2 TO 4 INCHES EXPECTED ACROSS
MUCH OF THE AREA WITH LOCALLY HEAVIER RAINFALL POSSIBLE.

PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ONGOING
FLOODING AT SEVERAL LOCATIONS THROUGH THE OUTLOOK PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED THROUGH SUNDAY...
BUT MAY BE NEEDED EARLY MONDAY THROUGH MONDAY EVENING.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:15 AM CSTFlash Flood WatchLIXAssumption, Iberville, Saint Bernard, Saint Helena, Saint James, Saint John the Baptist and 2 more39 hr
Feb 24, 3:10 PM CSTSmall Craft AdvisoryLIX54 hr
Feb 24, 5:21 PM CSTSevere Thunderstorm WarningLIXLafourche, Terrebonne39 min
Feb 24, 5:40 PM CSTSevere Thunderstorm WarningLIXLafourche, Terrebonne50 min
Feb 24, 5:57 PM CSTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines48 min

Nearby

Wind Advisories in Louisiana, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.